MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD MICROSENSOR VENTRICULAR CATHETER KIT; ICP MICROSENSORS (ROHS)

INTEGRA LIFESCIENCES MANSFIELD MICROSENSOR VENTRICULAR CATHETER KIT; ICP MICROSENSORS (ROHS)
Catalog Number 826653
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 06/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a microsensor (id 826653) was implanted on (b)(6) 2024.On (b)(6) 2024, a minimal amount of cerebrospinal fluid (csf) leakage was discovered in the connector.Therefore, the physician removed the sensor and stopped monitoring.The sensor was used with cp express monitor (id 826635) and icp express cable (id 826636).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The microsensor (id 826653) was returned for evaluation.Device history record (dhr) -the batch record was reviewed for any anomalies or non-conformances (ncs) related to the finished device, and none were identified, related to this report.Failure analysis - the device was evaluated for leaking.No issues were identified with the device.The complaint could not be confirmed.Root cause analysis - the potential root cause includes the use error and the lure lock not sealing.

Brand Name
MICROSENSOR VENTRICULAR CATHETER KIT
Common Device Name
ICP MICROSENSORS (ROHS)
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19780345
Report Number3014334038-2024-00156
Device Sequence Number12779551
Product Code GWM
UDI-Device Identifier10381780520566
UDI-Public10381780520566
Combination Product (Y/N)N
PMA/510(K) Number
K991222
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number826653
Device Lot Number7121769
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2024
Supplement Date Received by Manufacturer10/10/2025
Initial Report FDA Received Date07/19/2024
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ICP EXPRESS CABLE (ID 826636).; ICP EXPRESS MONITOR (ID 826635).
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian